# SDR SWAA102713

- Difficulty date: May 9, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 40,268 hours, 23,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1121S112140
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - TOTAL LOSS OF "B" SYSTEM HYDRAULICS AT FIRST FLAP POSITIONING.  REMOVED AND REPLACED FLOW LIMITING HYDRAULIC VALVE PER MM.
